Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Lower back pain. Taken injection XEFO. X-ray detected disc problems. Will nervax reduce pain?

I was having severe lower back and went to doctor in XXXX and was given injection XEFO 8 MG INJ IV/IM. My lower back pain was reduced but later the pain started in my buttocks and then in things and now right feet is numbed. When revisited doctor i was suggested for xray and was told about some disc problem and asked to take NERVAX 75 MG. Will this reduce the pain and numbness please suggest me.
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  541
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Spine Surgeon 's  Response
Mr Shaikhfir,
You have not mentioned the duration of the problem that you are having, but if the back pain has progressed to buttock and thigh pain and then to numbness in the right foot, it is highly likely that you have a nerve root compression in your lower back, most likely due to a disc prolapse. You must undergo an MRI to identify and confirm the level and reason of the compression.
The medication should give you pain relief briefley but if the numbness and weakness in the foot and leg are increasing with time, it is wise to get an evaluation done by an orthopedic surgeon or spine surgeon as early as possible to prevent further progression of the neurolgical deficit.
Good luck and get well soon.
Answered: Tue, 24 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor